# SDR SWIA2019050845864

- Difficulty date: April 1, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 39,438 hours, 33,384 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AROUND NUT PLATE LOCATIONS FS610 Â€“ FS620 LBL27. (C-CHECK) RO: 05/07/2019 COMPLIED WITH PERMANENT REPAIR FLOORBEAM CORROSION AROUND NUT PLATE LOCATIONS FS610 Â€“ FS620 LBL27 IAW REO.
